Skip navigation
Please use this identifier to cite or link to this item: http://ela.kpi.ua/handle/123456789/7245
Title: Метод покращення збіжності рядів Фур’є та інтерполяційних багаточленів по ортогональних функціях
Other Titles: Method for Improving the Convergence of Fourier Series and Interpolating Polynomials, Based on Systems of Orthogonal Functions
Метод улучшения сходимости рядов Фурье и интерполяциионных многочленов по ортогональным функциям
Authors: Денисюк, В. П.
Denysuk, V. P.
Денисюк, В. П.
Issue Date: 2013
Publisher: НТУУ "КПІ"
Citation: Денисюк В. П. Метод покращення збіжності рядів Фур’є та інтерполяційних багаточленів по ортогональних функціях / В. П. Денисюк // Наукові вісті НТУУ «КПІ» : науково-технічний журнал. – 2013. – № 4(90). – С. 31–37. – Бібліогр.: 5 назв.
URI: http://ela.kpi.ua/handle/123456789/7245
Appears in Collections:Наукові вісті НТУУ «КПІ»: науково-технічний журнал, № 4(90)

Files in This Item:
File Description SizeFormat 
06_denysuk_vp_method_for_improving.pdf325.17 kBAdobe PDFThumbnail
View/Open
Show full item record


Items in DSpace are protected by copyright, with all rights reserved, unless otherwise indicated.